Pacific Journal of Mathematics

Two classes of Diophantine equations.

D. J. Lewis

Article information

Source
Pacific J. Math., Volume 11, Number 3 (1961), 1063-1076.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037138

Mathematical Reviews number (MathSciNet)
MR0139573

Zentralblatt MATH identifier
0106.03502

Subjects
Primary: 10.10

Citation

Lewis, D. J. Two classes of Diophantine equations. Pacific J. Math. 11 (1961), no. 3, 1063--1076. https://projecteuclid.org/euclid.pjm/1103037138


Export citation

References

  • [1] S. Chowla, M. Dunton and D. J. Lewis, Linear recurrences of order two, Pacific J. Math., 11 (1961).
  • [2] D. J. Lewis and K. Mahler, On the representation of integers by binary forms,Acta Arith., 6 (1961), 333-363.
  • [3] W. Ljungren, On the diophantineequation x2 + p2 -- yn, Kong. Norske Videnskabers Selskab Forhandl,. v. 16, Nr. 8, Trondheim (1943).
  • [4] W. Ljungren, On the diophantineequation x2 -f D = yn, Kong. Norske Nidenskabers Selskab Forhandl., v. 16, Nr. 23, Trondheim (1944).
  • [5] L. J. Mordell, to appear in Arch. Math.
  • [6] T. Nagell, Sur impossibilite de quelques equations a deux indetermintes, Norsk Mate- matisk Forenings Skrifter, Ser. I, Nr. 13, Oslo (1923).
  • [7] T. Nagell,Verallgemeinerung eines Fermatschen Satzes, Arch. Math., 5 (1954), 153-159.
  • [8] T. Nagell, Norsk Math. Tidsskrift, 3O (1948), p. 62-64.
  • [9] Th. Skolem, S. Chowla and D. J. Lewis, The diophantineequation 2n+2 -- 7 = x2 and related problems, Proc. Amer. Math. Soc, 10 (1959), 663-669.